Couldn't find what you looking for?

TRY OUR SEARCH!

I was prescribed oxycodone for pain. I have been taking them for a year. I try to go off and horrible symptoms start. I have to work. 1 week off of work will ruin me in keeping up with bills. I must find a way to withdraw quickly. I think I can deal with the pain from injury now.... I would rather find a way to get off opiates and still work. any doable suggestions?? cant go to a dr anymore. my insurance ran out and at the end of my prescription.

Loading...

You can do a slow taper that will help you get off of them with little withdrawal symptoms. For instance..if you are taking 4 a day now, then take 4 a day for 3 days..then 3 a day for 3 days then 2 a day for 3 days then 1 a day for 3 or 4 days then if you feel you need a half then go half for 3 days then nothing...it will work if you go by it.This is only a guideline, you should really talk to your doc and have them set up a taper for you.
Reply

Loading...